# SDR DALA13002483213

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN FWD UTILITY AREA FLOOR PANEL 222FF HAS CORROSION ON BOTTOM AREA 6" X 1".   NO ESTABLISHED LIMITS IAW SRM.  REPLACED FLOOR PANEL IAW SRM 51-72-00.
